I have a question. I've seen similar questions except I did NOT take the Next Choice within the 72 hours. I was exactly 14 days after my period (28 day cyle). We had sex unprotected. This was Sunday 9/23 @ 1am and 9/23@ 4 am. I read online that you have up to 120 hours for Plan B to be effective. I took it on Wednesday 9/26 @ 1PM (82 hours later). No side effects until today (10/2, 6 days after the pill). Very light spotting. "Normal" period would have started on the 6th (4 days from now) . Is this a sure sign that the pill worked? How do I know if this is "spotting" or a lighter, earlier period.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.